Cystic Fibrosis Channel
Topics & Medications
Quicklinks
Related Channels

Tobi Podhaler Overdose

Treatment Options for a Tobi Podhaler Overdose

The treatment for a Tobi Podhaler overdose may vary. It will mostly involve supportive care, which consists of treating any symptoms that occur as a result of the overdose. For example, supportive treatment may include:
 
  • Intravenous (IV) fluids
  • Close monitoring of the kidneys and lungs
  • Hearing tests.
 
In addition, a healthcare provider may order blood tests to check how much of the drug is in the bloodstream. If needed, dialysis may be helpful for removing tobramycin from the body.  
 
Seek immediate medical attention if you or someone else may have overdosed on Tobi Podhaler.
 

Tobi Inhaler Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.